| Catalog Number |
0167V22S |
| Medical Device Problem Codes |
Material Rupture (1546); Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/25/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that patient was admitted on (b)(6) 2026 due to frequent urination, urgency, and increased night time urination for 10 years.On the afternoon of (b)(6) 2026 at 2:30, underwent transurethral microwave resection of the prostate and laser lithotripsy of bladder stones.The surgery went smoothly and was safely returned to the ward afterwards.The patient accidentally pulled on the foley catheter repeatedly, causing increased pressure, balloon rupture, and catheter replacement.